# SDR SWIA2020021448450

- Difficulty date: December 23, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B L/E CRACKED IN MIDDLE OF FWD FACE   (C-CHECK) RO 2/10/2020   REPAIRED LEFT WING O/B L/E IAW REO.
